# SDR 2020F00027

- Difficulty date: September 13, 2019
- Submitted: October 3, 2019
- Operation: General aviation
- Aircraft: N119TV
- Make and model: Snias AS350BA
- Aircraft serial: 2122
- Aircraft time: 13,900 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A33635002
- Condition: Stripped
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF HYDRAULIC PRESSURE IN FLIGHT, EMERGENCY LANDING OCCURRED. AFTER INSPECTING HYDRAULIC SYSTEM FOUND HYDRAULIC PUMP SPLINES WORN AND NO LONGER FUNCTIONAL.
